Login      Sign Up

Hormonal Imbalance



Related Terms: Emergency Contraceptive Pill, Delayed Period, I-pill, Beta Hcg, Pcos, Unprotected Sex, Irregular Periods

Recently Answered Questions


Query: Hi doctor, I was diagnosed with PCOS and my insulin and prolactin levels are 30.9 and 60 respectively. My doctor put me on Glucophage and Prolactin for these before two months. I got my periods on the same month. But, until now no signs of periods. I have mild thigh pain, heaviness in my stomach, li...  Read Full »
Dr. Sameer Kumar
Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Your insulin and prolactin levels are high and you have been rightly started on Glucophage (Metformin) and a dopamine agonist. This will help bring down the levels over the next two to three weeks and shall help balance your hormones. If the menses are missing for more...  Read Full »
 
Query: Hi doctor, My problem is that I am having man boobs and love handles. They just will not go away. I workout and reduced a lot of fat, but the fat in this area is stubborn. I want to know whether there is any hormonal imbalance in my body like high content of estrogen. What tests should I undergo to ...  Read Full »
Dr. Sanjay Kumar Bhattacharyya
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. This is called gynecomastia which is quite common and needs treatment due to cosmetic reasons. First of all, this may be natural following obesity or due to hormonal imbalance inside you. You need a checkup whether there is any hormonal imbalance. A testicular examination...  Read Full »
 
Query: Hello doctor, I am a 23 year old girl. I have very dry and dull skin. My dermatologist recommended me to use Restreta tablet for improving my complexion. I have to take it twice in a day before a meal. I want to know whether there will be any hormonal imbalance because of this tablet. Is it safe fo...  Read Full »
Dr. Sangeeth Kumar
Dermatologist

Answer: Hello, Welcome to icliniq.com. Restreta (Glutathione, Collagen, and L-cysteine) contains Glutathione which is an antioxidant. It effectively prevents melanin synthesis in the skin which helps in skin lightening. It is available in oral and injection form. Oral capsules do not produce much of a cha...  Read Full »
 
Query: Hello doctor, My sister was experiencing irregular periods and sometimes bleeding was heavy during the menstrual period. We consulted a gynecologist. She suggested taking pelvis scan where they observed that endometrium line became thick. They informed that it was due to hormonal imbalance. Later w...  Read Full »
Dr. Vidya
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I do not think the doctor has advised copper-T. I think she would have advised intrauterine hormonal device called LNG (Levonorgestrel) which contains hormone progesterone. It will regularise the cycles and control heavy flow and need not take oral medicines. It is up ...  Read Full »
 
Query: Hello doctor, I am a 30 year old female. I am suffering from white discharge since the last four months. It is colorless, odorless with no itchiness and the quantity of the discharge is more than normal. Two years back, I had a similar problem for which I was advised to take Fluconazole 150 mg thre...  Read Full »
Dr. Sunita Kothari
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I suggest starting FAS-3 kit (Fluconazole, Azithromycin, and Secnidazole) weekly, one tab eight hourly for three weeks. Then insert Canesten (Clotrimazole) vaginal cream internally for seven days. Then Candid (Clotrimazole) dusting powder externally. Start tablet Yaz...  Read Full »
 
Query: Hi doctor, I am four days late, and today I had some very light spotting mixed with discharge. I have very light cramping and no other symptoms. I had a miscarriage two months ago. Is it related to my hormones being imbalanced?  Read Full »
Dr. R Balakrishnan Menon Menon
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I feel there is some hormone imbalance and it could be the reason for the miscarriage too. Your weight is more than expected. This extra fat will be converted into hormones in the body. This hormone can prevent or delay ovulation, could be the reason for the delay in...  Read Full »
 
Query: Hello doctor, I usually have a regular period cycle of 33 days. But, I have not had any period for more than three months. I had Primolut-N for 21 days but still no period. Later the doctor gave me Ginnette-35 for 21 days. My last pill was on the 24th. But, still no periods. Negative HPT. Norma...  Read Full »
Dr. Ravinder Kaur Khurana
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. You have a hormonal imbalance. On an ultrasound, we need to see the endometrial thickness. If it is more than 7 to 8 mm then only you will have your periods. Is there any history of D and C (dilation and curettage)? As you are sexually active, there are chan...  Read Full »
 
Query: Hello doctor, I am having a delay in my periods. My age is 43 to 44 years and having issues for the past 2 to 3 years. The doctor says have hormones but I am not taking it. I am not having periods for the last 8 to 9 months. The doctor told me to take Clime, a hormone. I am afraid of there side eff...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. It seems you have a hormonal imbalance or premature menopause. It is better to have investigations and then discuss here or with your local doctor. Your symptoms are more towards premature menopause like loss of libido, depression, mood variations, anxiety, etc. Have FS...  Read Full »
 
Query: Hello doctor,I had been put on Primolut N for 15 days for PCOD. I started the pills on last month and finished in 15 days. On the seventh day, I had sex with my husband. I got my period on the 21st day and had been asked to begin Diane 35 for 21 days on the fifth day of the cycle. I began taking Dia...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. As you are on hormones externally induced as internal hormonal imbalance so having bleeding according to these hormones effects on the body. Post emergency pills and a Primolute withdrawal bleed you got already then you started another hormonal pill that also acts as co...  Read Full »
 
Query: Hello doctor, I am a 28-year-old female and I have a 4-year-old daughter who is turning five the next month. I am seeking to see a fertility specialist because I have been having unprotected sex in hopes to get pregnant and it has been five years and I have no second baby. A year or two ago I saw u...  Read Full »
Dr. R Balakrishnan Menon Menon
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. The irregular bleeding mostly is due to some sudden hormonal imbalance. As you feel, your weight has not changed a lot then that mostly is not the reason for this. But still, try to be active and keep trying to lose few kilograms. Your expected body weight is betwee...  Read Full »
 


{{item.dr_name}}
{{item.sp}}  

 
 

Do you have a question on Hormonal Imbalance? We have medical experts to help you right away.

Ask a Doctor Online Now!